# SDR UIEA2020101302247

- Difficulty date: October 9, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 106,066 hours, 18,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 121756
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT BATTERY FUNCTION FAIL, IAW AMM 33-51-04-902-001-001 REV 98.  REPLACE EMERGENCY LIGHT BATTERY (M5055) AND CONDITION CHECK NORMAL, IAW SMM 33-51-04-902-001-001 REV 98.  PERFORM TEST OF NEW BATTERY, THE RESULT WAS SATISFACTORY.
